# SDR DALA2022011800325

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 129,067 hours, 19,157 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fuse
- Condition: Failed
- Location: Mlg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0180 -DIV- TO HNL DUE TO "GEAR DISAGREE" EICAS MESSAGE AFTER TAKEOFF. / CORRECTIVE ACTION: JACKED A/C FOR GEAR SWING. REPLACED TRUCK POSITIONER FUSE PER AMM 32-32-19. OPS NORMAL.
